RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 371–387 (Mi zvmmf5171)  

This article is cited in 4 scientific papers (total in 4 papers)

Application of exact difference schemes to the estimation of the rate of convergence for the method of lines

V. L. Makarov, A. A. Samarskii

Kiev, Moscow

Full text: PDF file (1409 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 102–119

Bibliographic databases:

UDC: 519.633
MSC: Primary 65M20; Secondary 65M12, 34B05, 65L10, 65L05
Received: 18.09.1979

Citation: V. L. Makarov, A. A. Samarskii, “Application of exact difference schemes to the estimation of the rate of convergence for the method of lines”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 371–387; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 102–119

Citation in format AMSBIB
\Bibitem{MakSam80}
\by V.~L.~Makarov, A.~A.~Samarskii
\paper Application of exact difference schemes to the estimation of the rate of convergence for the method of lines
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 371--387
\mathnet{http://mi.mathnet.ru/zvmmf5171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572394}
\zmath{https://zbmath.org/?q=an:0438.65077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 102--119
\crossref{https://doi.org/10.1016/0041-5553(80)90027-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5171
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. D. Lazarov, V. L. Makarov, A. A. Samarskii, “Application of exact difference schemes to the construction and study of difference schemes for generalized solutions”, Math. USSR-Sb., 45:4 (1983), 461–471  mathnet  crossref  mathscinet  zmath
    2. I. P. Boglaev, “Numerical solution of a quasilinear parabolic equation with a boundary layer”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 55–63  mathnet  crossref  mathscinet  zmath
    3. R. K. Tagiyev, “Estimating the rate of convergence of the straight-line and regularization methods in the problem of optimal control of the coefficients of a hyperbolic equation”, Comput. Math. Math. Phys., 33:2 (1993), 165–169  mathnet  mathscinet  zmath  isi
    4. M. N. Nazarov, “Novyi podkhod k modelirovaniyu sistem reaktsii-diffuzii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 84–94  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020